# SDR 02FDEA00014

- Difficulty date: January 5, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM LOWER WEB IS CORRODED ON EDGE OF LIGHTENING HOLE AT BS 748.  REMOVED AND REPLACED PER SRM 51-40-02.
